# SDR HDNA20191215001

- Difficulty date: December 15, 2019
- Submitted: December 15, 2019
- Operation: Air carrier
- Aircraft: N75LV
- Make and model: Beech B200
- Aircraft serial: BB1075
- Aircraft time: 15,137 hours, 19,287 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 10112001711
- Condition: Cracked
- Location: Bs 187
- Part time: 15,137 hours, 19,287 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGED WING-TO-FUSELAGE FILLET UNDER EMERGENCY EXIT.  ONCE REMOVED, FOUND THAT SKIN-RH UPPER INBD CENTER SECTION L.E. (P/N 101-120017-11) HAD BEEN RUBBING ON THE FUSELAGE SKIN.  FURTHER INSPECTION REVEALED A 1.75 INCH HORIZONTAL CRACK IN THE SKIN.  THIS IS STATION ~187 JUST IN FRONT OF THE SPAR BOX, EVEN WITH THE TOP SIDE OF THE WING SKIN.
